Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

A finite algorithm for generalized inverses of polynomial and rational matrices
Author

Predrag S. Stanimirovic
Organization: University of Nis
Department: Department of Mathematics, Faculty of Science
Journal / Anthology

Applied Mathematics and Computation
Year: 2003
Volume: 144
Page range: 199-214
Description

There are proposed two types of finite algorithms for symbolic computation of outer inverses of a given polynomial or rational matrix, based on the extension of the Leverrier– Faddeev algorithm. The implementation of the algorithm corresponding to rational matrices is developed in the symbolic package Mathematica.
Subject

*Mathematics > Algebra > Linear Algebra
Keywords

Polynomial matrix, Leverrier–Faddeev algorithm, Generalized inverses, Symbolic computation